# SDR AC2A075826

- Difficulty date: August 11, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N7159J
- Make and model: Bell 206L-3
- Aircraft serial: 51408
- Aircraft time: 10,161 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206033107121
- Condition: Cracked
- Location: Fuselage
- Part time: 10,161 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CRACKED. REPLACED WITH NEW PART
